# SDR HEEA084377

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,053 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Knob
- Part number: AMS44
- Part serial: 1710
- Condition: Loose
- Location: Audio Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE KNOBS. REPLACED BAD RECEIVE VOLUME KNOBS AND BAD ICS/VOX KNOB.  TIGHTENED LOOSE PILOT RECEIVE VOLUME KNOB SHAFT.  REPAIRED.  BENCH CHECK GOOD.
